# SDR SWAA2022072531043

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 80,287 hours, 47,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R/H EMERGENCY EXIT WINDOW LIGHT INOP. / [01] OK TO CONTINUE PER MEL 33-2-03; SP1B. RE-LAMPED NO HELP; REPLACED FUSE NO HELP; SUSPECT ASSY.;[02] UNABLE TO REMOVE RT SIDE EMERGENCY EXIT DOORWAY UPPER LINING. THE (AIRCRAFT AFT) SCREW LABELED 13 OR 14 IS SPINNING IN ITS NUTPLATE. AMM 25-21-20-400-801 FIG 401.;[03] OPS CHECK OF ALL INTERNAL AND EXTERNAL EMERGENCY LIGHTS GOOD; NO DEFECTS NOTED AT THIS TIME; REF AMM 33-51-00  THIS CLEARS MEL 33-2-03
